zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A homotopy perturbation technique for solving partial differential equations of fractional order in finite domains. (English) Zbl 1245.65141
Summary: A homotopy perturbation technique is proposed to solve a class of initial-boundary value problems of partial differential equations of arbitrary (fractional) orders over finite domains. The basic idea of this technique is to utilize both the initial and boundary conditions in the recursive relation of the solution scheme so that we can obtain a good approximate solution. Numerical examples are presented to illustrate the validity of the proposed technique.

65M99Numerical methods for IVP of PDE
35R11Fractional partial differential equations
Full Text: DOI
[1] He, J. H.: A coupling method of homotopy technique and perturbation technique for nonlinear problems, Int. J. Non-linear mech. 35, No. 1, 37-43 (2000) · Zbl 1068.74618 · doi:10.1016/S0020-7462(98)00085-7
[2] He, J. H.: Homotopy perturbation technique, Comput. math. Appl. mech. Eng. 178, No. 3 -- 4, 257-262 (1999) · Zbl 0956.70017
[3] He, J. H.: Some asymptotic methods for strongly nonlinear equations, Int. J. Modern phys. B 20, 1141-1199 (2006) · Zbl 1102.34039 · doi:10.1142/S0217979206033796
[4] Lu, J. F.: Analytical approach to Kawahara equation using variational iteration method and homotopy perturbation method, Topol. methods nonlinear anal. J. juliusz Schauder center 32, No. 2, 287-294 (2008) · Zbl 1152.35091
[5] Lesnic, D.: A computational algebraic investigation of the decomposition method for time-dependent problems, Appl. math. Comput. 119, 97-206 (2001) · Zbl 1023.65107 · doi:10.1016/S0096-3003(99)00257-X
[6] Lesnic, D.: The decomposition method for forward and backward time-dependent problems, J. comput. Appl. math. 147, 27-39 (2002) · Zbl 1013.65110 · doi:10.1016/S0377-0427(02)00388-6
[7] Lesnic, D.: The decomposition method for linear, one-dimensional, time-dependent partial differential equations, Int. J. Math. math. Sci. 2006, 1-29 (2006) · Zbl 1121.35004 · doi:10.1155/IJMMS/2006/42389
[8] El-Sayed, A. M. A.; Gaber, M.: The Adomian decomposition method for solving partial differential equations of fractal order in finite domains, Phys. lett. A 359, 175-182 (2006) · Zbl 1236.35003
[9] Podlubny, I.: Fractional differential equations, (1999) · Zbl 0924.34008
[10] I. Podlubny, The laplace transform method for linear differential equations of fractional order, Slovak Academy of Sciences Institute of Experimental Physics, June, 1994, UEF-02-94.
[11] El-Sayed, S. M.: The decomposition method for studying the Klein -- Gordon equation, Chaos solitons fract. 18, 1025-1030 (2001) · Zbl 1068.35069 · doi:10.1016/S0960-0779(02)00647-1
[12] Kanth, A. R.; Aruna, K.: Differential transform method for solving the linear nonlinear Klein -- Gordon equation, Comput. phys. Commun. 180, 708-711 (2009) · Zbl 1198.81038 · doi:10.1016/j.cpc.2008.11.012